# SDR QXEA2012010301460

- Difficulty date: December 30, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Paint
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FUEL PANEL 521AT HAS BUBBLING PAINT AROUND VARIOUS BOLT HOLES, POSSIBLE CORROSION.  REMOVED CORROSION ON PANEL IAW RD 8/4-57-425.  MATERIAL LOSS FOUND IN LIMITS IAW RD 8/4-57-432.  CONFIRMED CRACK FREE AREA REF NTM 51-00-06-910-801.  ALODINED, PRIMED AND PAINTED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-05-02-01.
